MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP
Catalog Number 315-25-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a primary procedure on this (b)(6) y/o male patient, the center piece of the primary large pilot reamer detached from the outer cage during reaming.It slightly enlarged the center cage hole, requiring cementing of the glenoid cage.Extra time had to be taken to cement the center cage of prosthesis, approximately 5-15 mins.Patient was last known to be in stable condition following the event.Instrument to be returned.No parts or pieces of the device fell into the patient wound site.(b)(4).
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 119750001.(h3) based on previous similar investigations, the broken reamer reported was likely the result of reaming off-axis under high loads or accidentally contacting the retractors while reaming.However this cannot be confirmed as no information regarding its surgical use was reported for this case.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR LG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10403606
Report Number1038671-2020-00480
Device Sequence Number3066054
Product Code LXH
UDI-Device Identifier10885862085368
UDI-Public10885862085368
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-14
Device Lot Number119750001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR